# SDR TRBA2012038002

- Difficulty date: February 7, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Aircraft time: 34,593 hours, 33,540 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 16566
- Part serial: A02368
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE EMERGENCY BATTERY VOLTAGE INDICATES "0" VOLTS.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE EMERGENCY BATTERY IAW EX WORK CARD EX-243185-RAI-10020-002.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
